Sari la conținut
Mucinex Children's Mighty Chews Cold and Flu Medicine, Easy to Dose Children's Acetaminophen & Dextromethorphan, Kids Cough Medicine, Ages 6+, Mixed Berry Flavor, 16 Medicated Chewable Tablets

Price:

82,38 lei


Mucinex Children's Mighty Chews Cold and Flu Medicine, Easy to Dose Children's Acetaminophen & Dextromethorphan, Kids Cough Medicine, Ages 6+, Mixed Berry Flavor, 16 Medicated Chewable Tablets

https://nutricity.ro/shop/brsreyiyb56q4ai2-mucinex-children-s-mighty-chews-cold-and-flu-medicine-easy-to-dose-children-s-acetaminophen-dextromethorphan-kids-cough-medicine-ages-6-mixed-berry-flavor-16-medicated-chewable-tablets-163790 https://nutricity.ro/web/image/product.template/163790/image_1920?unique=207615d

Stock Expiry Date*: 27-12-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • MIGHTY, EASY, CHEWABLE COLD AND FLU MEDICINE FOR KIDS: Introducing new Mucinex Children's Mighty Chews Cold & Flu—the first and only medicated cold and flu symptom relief chewable tablets* made with kids in mind
  • SAY GOODBYE TO MESSY COUGH SYRUP: Our unique, kid-friendly Mighty Chews are easy to dose and mess-free chewable tablets that provide multisymptom relief for your child for up to 4 hours
  • CONVENIENT KIDS COLD MEDICINE: Mucinex Children’s Mighty Chews provide fuss-free cough relief, and helps reduce fever & relieve sore throat, headache, and body pain; Perfect while on-the-go
  • REAL MEDICINE: Mucinex Children's Mighty Chews Cold & Flu contain real active ingredients to help your child feel better; Acetaminophen is a pain reliever/fever reducer, and Dextromethorphan HBr is a cough suppressant; Use as directed
  • KIDS COUGH MEDICINE FOR DAY OR NIGHT: Mucinex Children's Mighty Chews reduces the impulse to cough to help your child get to sleep
  • PEDIATRICIAN RECOMMENDED SINCE 2010: Mucinex is the #1 Pediatrician Recommended Brand among Non-Homeopathic Children’s Cough / Cold OTC products (IQVIA, ProVoice Survey, May 2025)
  • BIG RELIEF FOR YOUR LITTLE ONE: Mucinex Children's Mighty Chews Cold and Flu mixed berry flavor tablets are free of alcohol
  • MUCINEX CHILDREN'S COLD AND FLU MEDICINE: Mucinex Children's Mighty Chews Cold and Flu are formulated for children 6 years of age and older; When your child is sick, give them real medicine for real symptom relief
  • *Among children’s non-homeopathic cough/cold category, Nielsen IQ L52W ending 4/5/24

82,38 lei 82.38 RON 82,38 lei Taxe incluse

Not Available For Sale

(5,15 lei / events)

Displayed price includes all duties & taxes.

  • Marca
  • Aromă
  • Număr de unități
  • Formular element
  • Greutate element
  • Beneficii de produs
  • Numărul de elemente
  • Forma de dozaj
  • Tipul dietei
  • Producătorul
  • Ingrediente
  • Tip de produs
  • Utilizări specifice pentru produs
  • Ingrediente active
  • UPC
  • Numele tipului de pachet
  • Publicul țintă
  • Număr de conținut net
  • Numele mărcii
  • Descrierea intervalului de vârstă
  • Tipul containerului
  • Numărul părții producătorului
  • Număr model
  • Dimensiuni elemente
  • Caracteristici suplimentare
  • Labeler Name

Această combinație nu există.

Contactați-ne
Relief la rece și la gripă
Beneficii de produs Relief tuse, Relief de durere corporală, Controlul febrei, Relief de cefalee, Controlul răcelii şi al gripei
Ingrediente Glicerină, Sucraloză, FD&C Red No. 40, Apă purificată, Pectină, Acid Malic, Maltodextrină, Clorura de sodiu, sirop de porumb, Zahăr, Potassium Sodium Tartrate, Etilceluloză, aromă, Pain Reliever/Fever Reducer, In Each Chewable Tablet: Active Ingredients: Acetaminophen (162.5 mg), Dextromethorphan HBr (5 mg), Cough Suppressant. Inactive Ingredients: Anhydrous Citric Acid, Sodium Polymetaphosphate, Trisodium Citrate (Anhydrous).
Utilizări specifice pentru produs Rece, Febră, Tuse, Gripă, Cefalee, Durere de gât
Ingrediente active Dextrometorfan, Acetaminofen
Marca Mucinex
Aromă Berry amestecat
Număr de unități 16.0 Count
Formular element Masticabile
Greutate element 0.29 Once
Numărul de elemente 1
Forma de dozaj Masticabile
Tipul dietei Fără gluten
Producătorul Reckitt Benckiser Healthcare
Tip de produs Relief la rece și la gripă
UPC 363824999616
Numele tipului de pachet Flacon
Publicul țintă Unisex-copii
Număr de conținut net 1 flacon
Numele mărcii Mucinex
Descrierea intervalului de vârstă Kid
Tipul containerului Flacon
Numărul părții producătorului 6382499961
Număr model 6382499961
Dimensiuni elemente 2,5 x 2,5 x 3,63 inci
Caracteristici suplimentare Acţiune rapidă
Labeler Name Mucinex
  • Buy Four or More Offer

    Obțineți 5% reducere când cumpărați 4 sau mai multe produse

  • Next Purchase Offer
    Obțineți o reducere de 5% la următoarea achiziție.
  • Ships From(Romania)
    Comenzile sunt procesate și expediate din Brooklyn, SUA.

  • Delivery Offer(Romania)
    Livrare gratuită pentru comenzile eligibile.
Delivery Detail
Timp estimat de livrare: 12–26 zile (internațional).
3–6 zile (domestic).
Safe Checkout
Finalizare de plată sigură garantată
Return Policy

Garanție de returnare de 30 de zile
Achiziții sigure susținute de suport pentru returnare de 30 de zile.

Free Return Pickup
Preluare gratuită pentru retur disponibilă
Ne ocupăm de retururi de la ușa dvs. fără costuri suplimentare.

 

Introducing new Mucinex Children's Mighty Chews Cold & Flu—the first and only medicated cold and flu symptom relief chewable tablets* made with kids in mind. These kid-friendly mixed berry flavored tablets are convenient, fuss-free, and perfect for on-the-go multisymptom relief. Mighty Chews are easy-to-dose and easy-to-take so you can say goodbye to measuring cups and messy cough syrups. Just one dose provides up to 4 hours of cold and flu symptom relief.
Mucinex Children's Mighty Chews Cold & Flu medicine reduces fever, controls cough, & relieves sore throat, headache, & body pain, so your child can get back to being a kid. Mighty Chews have real active ingredients for real symptom relief.
Trust the #1 Pediatrician Recommended Brand (among Non-Homeopathic Children’s Cough / Cold OTC products, IQVIA, ProVoice Survey, May 2025).
This product contains 16 chewable tablets. For kids 6 years of age and older.
ACTIVE INGREDIENTS - PER CHEW:
Acetaminophen 162.5 mg - Pain reliever/Fever reducer
Dextromethorphan HBr 5 mg - Cough Suppressant
Looking for cold and flu medicine for adults? Mucinex offers a wide range of cough, cold and flu medicine products for adults. Stock up & be prepared for all those daycare & school bugs your little one is bound to bring home. *Among children’s non-homeopathic cough/cold category. Nielsen IQ L52W ending 4/5/24.

Important information

Ingredients

In Each Chewable Tablet: Active Ingredients: Acetaminophen (162.5 mg), Pain Reliever/Fever Reducer; Dextromethorphan HBr (5 mg), Cough Suppressant. Inactive Ingredients: Anhydrous Citric Acid, Corn Syrup, Ethylcellulose, FD&C Red No. 40, Flavor, Glycerin, Malic Acid, Maltodextrin, Pectin, Potassium Sodium Tartrate, Purified Water, Sodium Chloride, Sodium Polymetaphosphate, Sucralose, Sucrose, Trisodium Citrate (Anhydrous).

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

2.5 x 2.5 x 3.63 inches; 0.29 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

1 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC14689 Gls Group 984228922841 2026-07-21 Track

Avertisment

Suplimentele alimentare nu sunt medicamente. Produsele vândute pe acest site nu sunt destinate să diagnosticheze, trateze, vinde sau prevină vreo boală. Dacă aveți o afecțiune medicală, consultați întotdeauna un profesionist calificat în domeniul sănătății înainte de utilizare. Rezultatele individuale pot varia. Prin plasarea unei comenzi, sunteți de acord să respectați reglementările de import ale țării dumneavoastră. Acoperim dările și impozitele aplicabile acolo unde este specificat.

*Informații despre data expirării:
Vă rugăm să rețineți că data de expirare poate varia de la un lot la altul. Cu toate acestea, garantăm că toate produsele expediate clienților noștri au o durată de valabilitate validă și nu vor fi expirate la momentul livrării.